# SDR DALA2021083105153

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 67,215 hours, 24,474 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 6713-SMOKE/ATB- DUE TO SMOKE COMING OUT OF 32F IFE SCREEN. CORRECTIVE ACTION: R/R MONITOR SCREEN AT 32F IAW AMM 23-32. CONNECTOR AT MONITOR VISUALLY INSP NRML. C/W NO GO ODI PREVENTION LOG 1931032 ITEMS 1-3 AS INSTRUCTED BY MCC. C/W W/C 0550-9001-757.
